Discussions By Condition: I cannot get a diagnosis.

Skin Disorder After Hair Colourant Reaction Please Help!!

Posted In: I cannot get a diagnosis. 26 Replies
  • Posted By: ashdharas
  • June 9, 2008
  • 06:47 PM

Hi All

About 4 years ago I used a hair colourant which I had previously been using for years, I reacted to this colourant by my scalp receiving 2nd degree burns. This then developed into blistors all over the body, the blistors wept, after a few consultations and different medications, I was told it was Exzema, and prescribed with Betnovate Scalp Lotion and Dermovate Oinment. These did help and cleared most of it up but I am now left with my forearms and hands still blistered.

I'm now finding these are no longer effective and wonder if it is infact exzema. I am a smoker and have been for 15 or so years, I have tried Chinease treaments which also seem to be ineffective.

The blisters themselves are very itchy all the time especially in the sun, if anybody can help I can send pictures, of my hand which is the worst effected.

Can anybody help? or suggest maybe what it could be?

Please help
Thanks
Ash

Reply Flag this Discussion

26 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.